Scholion.ai

Testing the homogeneity of variances in a two-way classification

G. K. SHUKLA

Biometrika · 1982 · Volume 69 · Issue 2

DOI: 10.1093/biomet/69.2.411

Abstract

SUMMARY Approximations have been obtained to the null distribution of Bartlett's type of statistic for testing the homogeneity of one-way variances in a two-way classification. Simulation studies show that the approximations give satisfactory results even for a very small number of rows and columns.

Enable JavaScript for citation tools and additional paper interactions.